# SDR DL757951814

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Eng Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 ENG STRUT CRACKED AT OVAL ACCESS HOLE AT FWD END OF STRUT RT SIDE ABOVE FWD ENG MOUNT.  REPAIRED PER SRM 54-51-01 FIG 203.
